Bi-Hamiltonian structure of a WDVV equation in 2-d topological field theory


Kalayci J., Nutku Y.

PHYSICS LETTERS A, vol.227, pp.177-182, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 227
  • Publication Date: 1997
  • Doi Number: 10.1016/s0375-9601(97)00061-3
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.177-182

Abstract

A WDVV equation of associativity in 2-d topological field theory which is a third order Monge-Ampere equation is shown to admit bi-Hamiltonian structure.